# SDR SCNA99637

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1278
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOOR BOARD SUPPORT ANGLE AT STATION 1278 RBL 40 TO 65 WAS FOUND CORRODED.  REMOVED CORROSION IAW DC10 SRM 512101 VOL 2 FOUND TO BE OUT OF LIMITS IAW DC10 SRM 511001 VOL 2.  REMOVED SUPPORT IAW DC10 SRM 513501 VOL 2.  EXTRUSION MATERIAL ID IAW DC10 SRM 531401 VOL 3.  FABRICATED SUPPORT IAW DAC DWG ADA3615.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513601 VOL 2.
